Startseite UB

Comment on: A Gaussian quadrature for the optimal evaluation of integrals involving Lorentzians over a semi-infinite interval

Homeier, H. H. H. and Steinborn, E. O. (1996) Comment on: A Gaussian quadrature for the optimal evaluation of integrals involving Lorentzians over a semi-infinite interval. Computer Physics Communications 99 (1), pp. 77-80.

Full text not available from this repository.


Export bibliographical data



Item Type:Article
Date:1996
Institutions:Chemistry and Pharmacy > Institut für Physikalische und Theoretische Chemie
Subjects:500 Science > 500 Natural sciences & mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Dr Herbert Homeier
Deposited On:22 Feb 2011 10:06
Last Modified:22 Feb 2011 10:06
Item ID:19827
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact